# SDR UPS00231321

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHT AT FWD BULKHEAD ABOVE F/A JUMPSEAT IS INOP.  REMOVED AND REPLACED EMERGENCY AREA LIGHT AND PANEL ASSY AND BATTERY PACK IAW MM 33-50-10.  OPS CHECK GOOD.
